MathSciNet Relay Station
MathSciNet bibliographic data
MR59549 56.0X
Moore, John C. Some applications of homology theory to homotopy problems. Ann. of Math. (2) 58, (1953). 325–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement